Alert archive / Nebraska / Freeze Warnings in 2016

Freeze Warning 2, NWS North Platte, NE

October 6, 20169 counties in Nebraska

NWS North Platte, NE issued this freeze warning at Oct 6, 2016, 2:17 AM MDT for 9 counties in Nebraska. It took effect at Oct 7, 2016, 12:00 AM MDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 2:17 AM MDT (08:17 UTC)
In effect from
Oct 7, 2016, 12:00 AM MDT
Expired
Oct 7, 2016, 9:00 AM MDT
In force
9 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, McPherson County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 8:39 AM MDTSNOW 24 N Valentine, NESTORM TOTAL OF 2.0 INCHES OF SNOW WITH A LIQUID PRECIPITATION OF 0.94 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2634 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WWUS73 KLBF 060817
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 AM CDT THU OCT 6 2016

.VERY COOL CANADIAN AIR WILL MOVE INTO WESTERN AND NORTH CENTRAL
NEBRASKA TONIGHT PRODUCING FREEZING TEMPERATURES AND WIDESPREAD
FROST BY MORNING.

NEZ004-022>024-035-036-056-057-094-062230-
/O.NEW.KLBF.FZ.W.0002.161007T0600Z-161007T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI...
MERRIMAN...KILGORE
317 AM CDT THU OCT 6 2016 /217 AM MDT THU OCT 6 2016/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ FRIDAY. 

* TEMPERATURE: FALLING BELOW 32 DEGREES BY MIDNIGHT WITH LOWS IN
  THE MID 20S TO UPPER 20S BY MORNING.

* IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE
  GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ005-006-008>010-025>029-037-038-058-059-069>071-062230-
/O.NEW.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...HALSEY...
DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...BARTLETT...
ERICSON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE...
CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS...
EUSTIS...MAYWOOD
317 AM CDT THU OCT 6 2016 /217 AM MDT THU OCT 6 2016/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ FRIDAY. 

* TEMPERATURE: FALLING TO 29 TO 32 DEGREES BY MORNING.

* IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
767 
WWUS73 KLBF 062009
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
309 PM CDT THU OCT 6 2016

.VERY COOL CANADIAN AIR WILL MOVE INTO WESTERN AND NORTH CENTRAL
NEBRASKA TONIGHT PRODUCING FREEZING TEMPERATURES AND WIDESPREAD
FROST BY MORNING.

NEZ004-022>024-035-036-056-057-094-071500-
/O.CON.KLBF.FZ.W.0002.161007T0600Z-161007T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI...
MERRIMAN...KILGORE
309 PM CDT THU OCT 6 2016 /209 PM MDT THU OCT 6 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ FRIDAY...

* TEMPERATURE: FALLING BELOW 32 DEGREES BY LATE EVENING WITH LOWS
  IN THE MID 20S TO UPPER 20S BY MORNING.

* IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE 
  GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ007-071500-
/O.EXA.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/
BOYD-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH
309 PM CDT THU OCT 6 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. 

* TEMPERATURE: FALLING TO 31 TO 34 DEGREES BY MORNING.

* IMPACTS: WIDESPREAD FROST IS EXPECTED IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ005-006-008>010-025>029-037-038-058-059-069>071-071500-
/O.CON.KLBF.FR.Y.0006.161007T0600Z-161007T1500Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...HALSEY...
DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...BARTLETT...
ERICSON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE...
CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS...
EUSTIS...MAYWOOD
309 PM CDT THU OCT 6 2016 /209 PM MDT THU OCT 6 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ FRIDAY...

* TEMPERATURE: FALLING TO 28 TO 32 DEGREES BY MORNING.

* IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ET
997 
WWUS73 KLBF 070839 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT FRI OCT 7 2016

NEZ004-022>024-035-036-056-057-094-071500-
/O.CON.KLBF.FZ.W.0002.000000T0000Z-161007T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI...
MERRIMAN...KILGORE
339 AM CDT FRI OCT 7 2016 /239 AM MDT FRI OCT 7 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING. 

* IMPACTS: THIS WILL BE A KILLING FREEZE AND MARK THE END OF THE 
  GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ005>010-025>029-037-038-058-059-069>071-071500-
/O.CON.KLBF.FR.Y.0006.000000T0000Z-161007T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...
BURWELL...BARTLETT...ERICSON...STAPLETON...BROKEN BOW...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD
339 AM CDT FRI OCT 7 2016 /239 AM MDT FRI OCT 7 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING. 

* IMPACTS: WIDESPREAD FROST IS EXPECTED IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
055 
WWUS73 KLBF 071509
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 AM CDT FRI OCT 7 2016

...FREEZE WARNINGS AND FROST ADVISORIES HAVE BEEN ALLOWED TO
EXPIRE...

.TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING
MARK IN MOST LOCATIONS...THEREFORE...THE FREEZE WARNING AND FROST
ADVISORY HAVE BEEN ALLOWED TO EXPIRE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA.

NEZ004-022>024-035-036-056-057-094-071615-
/O.EXP.KLBF.FZ.W.0002.000000T0000Z-161007T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD...
CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...CODY...ELI...
MERRIMAN...KILGORE
1009 AM CDT FRI OCT 7 2016 /909 AM MDT FRI OCT 7 2016/

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING
MARK IN MOST LOCATIONS...THEREFORE...THE FREEZE WARNING HAS BEEN
ALLOWED TO EXPIRE..

$$

NEZ005>010-025>029-037-038-058-059-069>071-071615-
/O.EXP.KLBF.FR.Y.0006.000000T0000Z-161007T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...
BURWELL...BARTLETT...ERICSON...STAPLETON...BROKEN BOW...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD
1009 AM CDT FRI OCT 7 2016 /909 AM MDT FRI OCT 7 2016/

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED EARLY THIS MORNING ABOVE THE FREEZING
MARK IN MOST LOCATIONS...THEREFORE...THE FROST ADVISORY HAS BEEN
ALLOWED TO EXPIRE..

$$

MOLDAN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this freeze warning went out at Oct 5, 10:42 PM MDT, 3 hours 35 minutes earlier.

Area forecast discussion, Oct 5, 10:42 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1142 PM CDT Wed Oct 5 2016

.SHORT TERM...(This evening through Thursday)
Issued at 418 PM CDT Wed Oct 5 2016

The overall synoptic pattern is characterized by broad cyclonic flow
over the western half of the country with a ridge parked over the
east. A closed low is lifting northeast along Canadian border
into far southern Manitoba/Saskatchewan, while the next trough
digs south into the Great Basin. At the surface southerly winds
are developing over the Sandhills in response to the deepening of
a inverted trough stretching northeast from the front range.
Temperatures as of 2 PM CDT range from the lower 60s over
northwest Nebraska to the upper 60s over far southwest Nebraska.
Elsewhere mid 60s prevail.

The aforementioned shortwave will cross the central Rockies and
begin lifting northeast across the high plains overnight. Aided by a
strong mid level jet, the models depict the development of a good
FGEN band from our southern/central panhandle counties northeast
through the northwest Sandhills.  At least initially, moisture is
lacking in both the mid and lower levels.  The forecast for tonight
is based off the belief that it will take some time to saturate
before precipitation is realized.  Thus outside of a slight chance
mention, POPs were held in check through 09z.  Between 09-12z
upright convection dominates within the FGEN when omega increases
significantly in the DGZ.  It is at this point when rain and/or rain
snow mix should begin across our western and northwest zones. H925
temperatures from 09-12z are cooling but do not favor the
changeover.  It'll take some dynamic help from the developing
intense band of snow to get even a mix of snow and rain.  So no
accumulations are forecast overnight.

The low temperature forecast is derived from a blend of the CONSALL
with numerical guidance and the previous forecast.  This blend would
suggest lower 40s over much of the CWA, save locations north and
west of a KVTN to KTIF to Crescent Lake line where mid to upper 30s
are forecast.  Where temperatures support frost tonight are
locations where a mix of snow is in the forecast, so it was
determined that frost headlines were not needed.

.LONG TERM...(Thursday night through Wednesday)
Issued at 418 PM CDT Wed Oct 5 2016

The forecast focus in the mid range will be precipitation chances
and the threat for snow in the northwestern CWA Thursday morning
and Thursday afternoon. Aloft, a nice mid level trough of low
pressure, will push east across Wyoming and northern Colorado.
East of the approaching trough, a strong area of mid level
frontogenesis will set up across the western sandhills, the
northeastern Nebraska panhandle and portions of north central
Nebraska Thursday morning. Precipitation aloft will begin
overnight tonight and with top down saturation, increase in
intensity Thursday morning. The latest NAM12, GFS and Canadian
solutions from this morning are in good agreement with the
location of the mid level frontogenesis band of pcpn on Thursday.
This favors the best precipitation chances extending from the east
central panhandle into Cherry county. Cross sections taken across
the band indicate strong upright lift through the dendritic layer,
peaking in the 12z to 21z time frame Thursday. The GFS solution is
slightly weaker and more tilted with its lift profile. None the
less, both models do develop a short duration of moderate to heavy
precipitation intensity during the period. With this in mind,
confidence exists to increase pops in these areas for Thursday. In
addition to pops, precipitation type is problematic with this
forecast. A decent cold front will push into northern Nebraska
overnight into early Thursday morning. Temperature profiles and
bufkit sounding data indicate an airmass cool enough to support
snow. Given the degree of strong lift expected with this fronto
band of precipitation, the threat for snow seems plausible attm.
Based on cross section temperature profiles, the threat for snow
will be greatest from 12z through 18z Thursday. That being said,
have inserted in a mention of all snow for portions of the western
sandhills and northwestern Nebraska. I have kept accumulations
very light however since they will be highly dependent on snowfall
rates so accumulations will be tied where the highest
precipitation intensities are expected. Also, ground temperatures
in the western sandhills and northwestern Nebraska are very warm
with 4 inch soil temps in the mid 50s as of yesterday. After
Thursday, precipitation will quickly move east of the area, with
clearing skies expected Thursday night. High pressure will fill in
behind the exiting trough Friday morning. Overnight lows will
reach the upper 20s in the west effectively ending the growing
season west of highway 83 and north of interstate 80. Elsewhere,
readings will bottom out in the lower 30s, with areas of frost
expected. After a cold start Friday morning, seasonal temperatures
and dry conditions are expected across the central CONUS over the
next several days as a zonal pattern sets in across the region.
Highs will be in the mid 70s while lows will be in the upper 30s
to lower 40s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1135 PM CDT Wed Oct 5 2016

VFR category conditions prevail across all of western and north
central NE at the present time with high-end VFR ceilings across
western NE based on latest satellite and sfc plot. Upstream,
similar ceilings are present. Main concerns in the aviation period
deal with the approaching system aloft with impacts to ceilings
and visibility expected late tonight-Thursday. Clouds will
continue to spread into the forecast area from the southwest.
Clouds are expected to lower in the early morning hours with sub-
VFR ceilings spreading from southwest NE to north central NE
approx 4 AM-10 AM CDT with predominantly MVFR ceilings expected.
There remains a concern that ceilings could degrade to IFR at
locations, as hinted by some guidance. We will need to monitor and
adjust if necessary at KLBF and KVTN. Visibilities will see a
reduction attributable to precipitation. Of which, most areas
will see all rain except for in portions of northwest NE. Wherein
northwest NE will see a RASN mix changing to all snow then
changing over to rain mid-late morning. Best chances for snow
will be in western Cherry, Garden, and southeast Sheridan
counties. Current thinking based on latest guidance points to
northwest NE seeing the greatest precipitation amounts with less
amounts towards central NE. Much of the forecast area will see
modest winds develop in the mid-late morning with wind gusts near
20 kts at times.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jacobs
LONG TERM...Buttler
AVIATION...ET
Hazardous weather outlook, Oct 5, 1:51 PM MDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT WED OCT 5 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-062000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
251 PM CDT WED OCT 5 2016 /151 PM MDT WED OCT 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER
NEAR NORTH PLATTE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A MIX OF RAIN AND SNOW WILL BE POSSIBLE THURSDAY MORNING ACROSS
NORTHWEST NEBRASKA...GENERALLY NORTH AND WEST OF A LINE FROM
CRESCENT LAKE NATIONAL WILDLIFE REFUGE...TO HYANNIS TO MERRIMAN.
SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME...BUT AN INCH OR
TWO ACCUMULATION ON GRASSY SURFACES ARE POSSIBLE.

MUCH OF THE OUTLOOK AREA WILL SEE LOW TEMPERATURES THURSDAY NIGHT
INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD
FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE
WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE
SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 2:17 AM MDTFrost AdvisoryLBFBlaine, Boyd, Brown, Chase, Cherry, Custer and 12 more31 hr

Nearby

Freeze Warnings in Nebraska, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.